# SDR UALA2012010300061

- Difficulty date: December 30, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 63,579 hours, 23,554 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT PULLED UP FROM FLOOR IN FRONT OF FWD CLOSET.  SECURED EMERGENCY LIGHT, CHECKED OK.
